# SDR IPXA2025060773258

- Difficulty date: May 31, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 497329
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT-FOUND THE L1 DOOR EMERGENCY LIGHT INOP.(REPLACE). I.A.W AMM 33-51-04-900-803 REV.47 REPLACED THE EMERGENCY LIGHT BATTERY (M5170) AND PERFORMED THE L1 DOOR EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY.  REVIEWED TASK PER GMM-MTX 09.05.01.09.
